How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Salar Your Own Question
Salar
Salar, Doctor
Category: Health
Satisfied Customers: 9049
Experience:  int.medicine board eligible, research fellowship cardiology.. working at UTMCK
11855647
Type Your Health Question Here...
Salar is online now
A new question is answered every 9 seconds

Im loosing my hair very fast, and had up till now a full head

Customer Question

I need an answer to my problem which is hair loss.I'm loosing my hair very fast, and had up till now a full head of hair Its now causing me to wear a wig.the medication I take are Cardizem CD 180 Mg, Plavix 75 MG,xanax 1 mg., Morphine SU 60 MG,Morphine Sul 15 MG.,Trazodeone HCL 50 MG., Tegretol 200MG,Pepcid 20 MG,Vitamin'sFlora Source Multi-Probiotic,Calcium Supplement Plus 500+d+k cALCIUM cHEWS COQ 10 400 MG ,B,B12,C,D,E,Lecithin, allergiys are Aspirin, Penicillin,Fosamaz, Celebrex Vioxx, Ibuprofen. I am 71 and weight 141
Submitted: 8 years ago.
Category: Health
Expert:  Salar replied 8 years ago.
There are several causes of hair loss including an illness or a major surgery,Hormonal problems ( Thyroid, androgens and estrogens)medicines,vitamin A,Fungal infections,lupus or diabetes, improper care of hair.

The important thing is to find the cause of hair loss. Your doctor can identify the problem and recommend treatment. Rogaine is available over the counter that helps both and women for hair loss.
Expert:  Salar replied 8 years ago.
Please follow this link for detailed info
http://familydoctor.org/online/famdocen/home/men/general/081.html
Customer: replied 8 years ago.
I do not feel your answer was satisfactor
Expert:  Salar replied 8 years ago.
i will be happy to address any concerns that you might have. As I said you need to find the cause of hair loss.. I have reviwed your medicines and none of them are linked with hair loss. If you don't want any tests then you can try rogaine and see if it helps.